Form-type equations on Khler manifolds of nonnegative orthogonal bisectional curvature

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431031

Calculus of Variations and Partial Differential Equations, 52, 327-344, 2015.1
In this paper we prove the existence and uniqueness of the form-type equation on Khler manifolds of nonnegative orthogonal bisectional curvature.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:38 uploaded by Zhizhang_Wang ] [ 467 downloads ] [ 0 comments ]
@inproceedings{jixiang2015form-type,
  title={Form-type equations on Khler manifolds of nonnegative orthogonal bisectional curvature},
  author={Jixiang Fu, Zhizhang Wang, and Damin Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211338134947595},
  booktitle={Calculus of Variations and Partial Differential Equations},
  volume={52},
  pages={327-344},
  year={2015},
}
Jixiang Fu, Zhizhang Wang, and Damin Wu. Form-type equations on Khler manifolds of nonnegative orthogonal bisectional curvature. 2015. Vol. 52. In Calculus of Variations and Partial Differential Equations. pp.327-344. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211338134947595.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved